TITLE

L solvability of divergence type parabolic and elliptic systems with partially BMO coefficients

AUTHOR(S)
Dong, Hongjie; Kim, Doyoon
PUB. DATE
March 2011
SOURCE
Calculus of Variations & Partial Differential Equations;Mar2011, Vol. 40 Issue 3/4, p357
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We prove the $${{\mathcal{H}}^{1}_{p,q}}$$ solvability of second order systems in divergence form with leading coefficients A only measurable in ( t, x) and having small BMO (bounded mean oscillation) semi-norms in the other variables. In addition, we assume one of the following conditions is satisfied: (i) A is measurable in t and has a small BMO semi-norm in the other variables; (ii) A is measurable in x and has a small BMO semi-norm in the other variables. The corresponding results for the Cauchy problem and elliptic systems are also established. Some of our results are new even for scalar equations. Using the results for systems in the whole space, we obtain the solvability of systems on a half space and Lipschitz domain with either the Dirichlet boundary condition or the conormal derivative boundary condition.
ACCESSION #
57389815

 

Related Articles

  • Partial Schauder estimates for second-order elliptic and parabolic equations. Dong, Hongjie; Kim, Seick // Calculus of Variations & Partial Differential Equations;Mar2011, Vol. 40 Issue 3/4, p481 

    We establish Schauder estimates for both divergence and non-divergence form second-order elliptic and parabolic equations involving H�lder semi-norms not with respect to all, but only with respect to some of the independent variables.

  • On removable sets of solutions of second-order elliptic and parabolic equations in nondivergent form. Gadjiev, T. S.; Mamedova, V. A. // Ukrainian Mathematical Journal;Nov2009, Vol. 61 Issue 11, p1743 

    We consider nondivergent elliptic and parabolic equations of the second order whose leading coefficients satisfy the uniform Lipschitz condition. We find a sufficient condition for the removability of a compact set with respect to these equations in the space of H�lder functions.

  • On the solvability of H. Amann’s problem in Hölder spaces. Bizhanova, G. // Journal of Mathematical Sciences;May2005, Vol. 127 Issue 2, p1828 

    We prove local (in time) unique solvability of nonlinear H. Amann’s problem in Hölder spaces of functions. Estimates of solutions are obtained in these spaces. Bibliography:10titles.

  • On the L-Solvability of Higher Order Parabolic and Elliptic Systems with BMO Coefficients. Dong, Hongjie; Kim, Doyoon // Archive for Rational Mechanics & Analysis;Mar2011, Vol. 199 Issue 3, p889 

    We prove the solvability in Sobolev spaces for both divergence and non-divergence form higher order parabolic and elliptic systems in the whole space, on a half space, and on a bounded domain. The leading coefficients are assumed to be merely measurable only in the time variable and have small...

  • Dirichlet Problem for a fourth-order equation. Utkina, E. // Differential Equations;Apr2011, Vol. 47 Issue 4, p599 

    In a rectangular domain on the plane, we consider the Dirichlet problem for a fourthorder pseudoparabolic equation with double differentiation with respect to each of the variables. To solve the problem, we reduce it to a system of Fredholm equations, whose solvability is established under...

  • Existence of Positive Bounded Solutions of Semilinear Elliptic Problems. Toumi, Faten // International Journal of Differential Equations;2010, p1 

    This paper is concerned with the existence of bounded positive solution for the semilinear elliptic problem Δu = λp(x)f(u) in Ω subject to some Dirichlet conditions, where Ω is a regular domain in Rn (n ≥ 3) with compact boundary. The nonlinearity f is nonnegative continuous...

  • Regularity Theorems and Heat Kernel for Elliptic Operators. Auscher, Pascal // Journal of the London Mathematical Society;1996, Vol. 54 Issue 2, p284 

    We give a new proof of Aronson's upper gaussian bound on the heat kernel for parabolic equations with time-independent real measurable coefficients. This approach also gives gaussian bounds in the case of a complex perturbation of real coefficients and in the case of uniformly continuous and...

  • The Second-Order Quasilinear Elliptic Equations with Gilbarg-Serrin Matrix and Nonlinear Contraction Semigroups. Part 2. Construction of Nonlinear Contraction Semigroups. Kukharchuk, M. M.; Yaremenko, M. I. // Naukovi visti NTUU - KPI;2008, Vol. 2008 Issue 3, p150 

    This paper deals with the connection between elliptic equations with Gilbarg-Serrin matrix and the generalized parabolic problems.

  • Gradient estimates for degenerate quasi-linear parabolic equations. Liskevich, Vitali; Skrypnik, Igor I.; Sobol, Zeev // Journal of the London Mathematical Society;Oct2011, Vol. 84 Issue 2, p446 

    For a class of divergence-type quasi-linear degenerate parabolic equations with differentiable structure and lower order coefficients form small with respect to the Laplacian we obtain Lq-estimates for the gradients of solutions, and for the lower order coefficients from Kato-type classes we...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics